# SDR TRBA201120204

- Difficulty date: June 21, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 429
- Aircraft time: 32,922 hours, 29,713 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MX BASE CHECK FOUND CORROSION ON THE LT OTBD FLAP ASSY SUPPORT. THE ACFT WAS REMOVED FROM SERVICE.    CORROSION WAS FOUND OUT OF LIMITS ON LT OTBD FLAP ASSY SUPPORT PN S5751224720000.  R & R SUPPORT BRACKET ASSY IAW MM 51-25-02.
